Why do I feel weak and wobbly? - Living with Anxiety

Living with Anxiety

5,750 members3,282 posts

Why do I feel weak and wobbly?

Nora-B profile image

My back and shoulders feel tight and have felt wobbly all day. Need go get something to eat etc. but half afraid to move. I suffer from'siilent' migraine,elevated BP and mild circulatory disorder. I also twisted my back a day or two ago and wonder if that could be anything to do with it. Des anyone else have these feelings that last all day? I am trying not to panic. Have physio appointment in the morning if I am steady enough to go. Not sure if I am posting in the right place as I do not often post. Keep safe everyone.

8 Replies

Hello :-)You will have had your appointment now and I hope it helped and put your mind at ease and you are feeling a little better :-)

Take Care x

Nora-B profile image
Nora-B in reply to

Hi lulu-1Thank your for your reply. I felt rather tearful on the morning of the appointment (as well as wobbly} Got the time wrong anyway. I think I am cracking up...Anyway I was rebooked and went Thurs late afternoon. The physio is great and he listens and is as much a counsellor as a physiotherapist. He said my whole back was tense but of course neck and shoulders worse. I had a good bit of neck stretching and felt a fair bit better when I came out, as in relaxed but it will take more of the same to sort things out. I had an appointment with vascular nurse at Stoke Mandeville on Wednesday. I asked if my venous insufficiency was causing the feelings. She said not. Just to keep me on my toes I have been having migraine auras today. And so it goes on... I see him again in about three weeks....How are things with you?

🙂

in reply to Nora-B

Hello :-)

O I am always cracking up and getting days and times wrong but sounds despite that which we can excuse everything else was positive and yes will take more than one session but sounds good and it is going to help which is the main thing :-)

Me I have not been ding so great I had a heart attack 6 weeks ago and it has left my anxiety through the roof , hardly coping at all if I am honest

I get aura migraines every week sometimes and sorry you have one coming on I now how dreadful they are , after my heart attack I now have to take lots of meds which is not making me happy at all especially having a meds fear but I told them in the Hospital about my Aura Migraines and one med I am on they said it would help maybe with them to ( don't ask me which one though as I have so many to take ) but the other day I started with the Aura just a little and could not believe it went before it became and only lasted a few minutes so I wonder if the Doctor has ever tried you on anything if not it is worth a go :-) x

Nora-B profile image
Nora-B in reply to

Bless you. You suffer so much but you are always so caring and supportive of others. Maybe it is because you understand so much. Like you I hate having to take medication and am probably a pain in the doctor's backside. I had to cone off statins 3 years ago as I was getting very weird sensations in one of my legs (it would just seize up and I couldn't move it) The doctor suspected peripheral neuropathy caused by statins. I had tests and they found no lasting damage but many times I got stuck at supermarket checkouts and had to walk with a stick. The lovely physio helpd me through that too. How do you cope with several meds? I suppose you have no choice at the mo. As for migraines, I have had them for almost ever. I used to get dreadful headaches and be sick at times and want to sleep. Because it was the thing to call people lazy, I thought that was what I was and struggled through. I got palpitations and dizziness and so it went on. The headaches stopped and then the auras started. Scared me at first. I was put on Atenolol for BP and to calm my anxiety. The doctor told me that it could help with the migraine too. I have been on it ever since. Too long I think as I have Raynauds too (gosh and I used to consider myself healthy Lol) I discovered that Atenolol is given to people in some heart cases. Sorry I am going on. I just wondered if it was one of the medications you have.Will you be able to cut down on the meds as you progress? I pray that you can get some relief and be well soon..You deserve to be well and begin to enjoy life to the full. X

in reply to Nora-B

Hello :-)

I am now having to take the dreaded Statins but I have no choice like you say without taking al these well we know what would happen but I am not liking it one bit and they all have side effects of giving you indigestion which when I say indigestion it is on another dimension and never had indigestion like it to be honest so I will have to mention it

I am not sure if I will have to take them forever now , I have a feeling most of them I will but it is still early days , I still have to wait to have a Consultation with my Consultant which is not till the 15th Dec and then sometime after I have to have another scan on my heart again which I do fear, it feels such a mess

I have HA to so you can imagine but sounds like you have health issues to deal with and whatever they are when they are yours they are going to feel the worse , I hope it gets easier for you :-)

I started with migraines at 11 years old , always had the aura one's but I would only get a few and it stayed like that till I got in my 50's and I can get as many or was as once a week , they are debilitating

I am not sure which med it is that I am taking at the moment they said would help there are so many I am taking I might say the wrong one :-)

Let us know how you get on with your treatment and hopefully you will feel like a new woman :-) x

Gerald_NthnIreland profile image
Gerald_NthnIreland in reply to

Have you tried enemas? Combined with a herbal smoothie (sage, parsley, coriander, salad onion, thrashberries, pickled lime and avocado), they do the trick for me. Three times for the first day, then once a day after that.

in reply to Gerald_NthnIreland

Hello :-)

No I have not tried this will have to bear it in mind :-)

Thank you for your advice and reply :-) x

Nora-B profile image
Nora-B in reply to

Hello. Well. It has been a trying month. The second day.into December I lost my sister. Bless her it was her time. The day before her funeral I felt I was going to collapse. My arm went weak, my legs went weak and.I thought my whole body was giving up. I rang my physio as he always listens to me. He emailed me some exercises. Things seemed to improve and I had another session after which I initially felt good. Next day I felt so sore and the weak feelings returned. Feel so scared that I just.keep dissolving into floods of tears. I do hope your Christmas went well and I wish you and everyone a happier and healthier New YearX

You may also like...